Derivation of the time dependent Gross–Pitaevskii equation in two dimensions

M. Jeblick, N.K. Leopold, P. Pickl, Communications in Mathematical Physics 372 (2019) 1–69.

Download
OA 884.47 KB

Journal Article | Published | English
Author
; ;
Department
Abstract
We present microscopic derivations of the defocusing two-dimensional cubic nonlinear Schrödinger equation and the Gross–Pitaevskii equation starting froman interacting N-particle system of bosons. We consider the interaction potential to be given either by Wβ(x)=N−1+2βW(Nβx), for any β>0, or to be given by VN(x)=e2NV(eNx), for some spherical symmetric, nonnegative and compactly supported W,V∈L∞(R2,R). In both cases we prove the convergence of the reduced density corresponding to the exact time evolution to the projector onto the solution of the corresponding nonlinear Schrödinger equation in trace norm. For the latter potential VN we show that it is crucial to take the microscopic structure of the condensate into account in order to obtain the correct dynamics.
Publishing Year
Date Published
2019-11-08
Journal Title
Communications in Mathematical Physics
Acknowledgement
OA fund by IST Austria
Volume
372
Issue
1
Page
1-69
ISSN
eISSN
IST-REx-ID

Cite this

Jeblick M, Leopold NK, Pickl P. Derivation of the time dependent Gross–Pitaevskii equation in two dimensions. Communications in Mathematical Physics. 2019;372(1):1-69. doi:10.1007/s00220-019-03599-x
Jeblick, M., Leopold, N. K., & Pickl, P. (2019). Derivation of the time dependent Gross–Pitaevskii equation in two dimensions. Communications in Mathematical Physics, 372(1), 1–69. https://doi.org/10.1007/s00220-019-03599-x
Jeblick, Maximilian, Nikolai K Leopold, and Peter Pickl. “Derivation of the Time Dependent Gross–Pitaevskii Equation in Two Dimensions.” Communications in Mathematical Physics 372, no. 1 (2019): 1–69. https://doi.org/10.1007/s00220-019-03599-x.
M. Jeblick, N. K. Leopold, and P. Pickl, “Derivation of the time dependent Gross–Pitaevskii equation in two dimensions,” Communications in Mathematical Physics, vol. 372, no. 1, pp. 1–69, 2019.
Jeblick M, Leopold NK, Pickl P. 2019. Derivation of the time dependent Gross–Pitaevskii equation in two dimensions. Communications in Mathematical Physics. 372(1), 1–69.
Jeblick, Maximilian, et al. “Derivation of the Time Dependent Gross–Pitaevskii Equation in Two Dimensions.” Communications in Mathematical Physics, vol. 372, no. 1, Springer Nature, 2019, pp. 1–69, doi:10.1007/s00220-019-03599-x.
All files available under the following license(s):
Creative Commons License:
CC-BYCreative Commons Attribution 4.0 International Public License (CC-BY 4.0)
Main File(s)
Access Level
OA Open Access
Last Uploaded
2019-11-25T08:11:11Z


Export

Marked Publications

Open Data IST Research Explorer

Search this title in

Google Scholar